# SDR DL76L081472

- Difficulty date: October 30, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 74,826 hours, 11,130 cycles
- Engine: Pwa PW4060
- Engine time: 67,810 hours, 10,393 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 723834
- Condition: Defective
- Location: Nr 1
- Part time: 67,810 hours, 10,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG FAILED EA 51-470869-12 REV B MGB OIL NOZZLES INSP.  REPLACING NR 1 ENG.  REPLACED NR 1 ENGINE PER TRANS 1T148.
